# SDR SWAA2021042665807

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 49,528 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW FLORESEBT SIDEWALL LIGHT AT EXIT ROW INOP 'RIGHT SIDE', OK TO CONTINUE AS PER MEL 33203 SP1B TK 77379
